RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2013, Volume 5, Issue 4, Pages 91–104 (Mi ufa225)  

This article is cited in 1 scientific paper (total in 1 paper)

Orthosimilar expansion systems in space with reproducing kernel

V. V. Napalkov (Jr.)

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa, Russia

Abstract: We study expansion system similar to orthogonal ones (orthosimilar systems) in reproducing kernel Hilbert spaces. We establish the equivalency of two definitions of orthosimilar system. We show the relation of orthosimilar system with the problem on description of the dual space to a Hilbert space in terms of a special system of functions.

Keywords: Bergman space, Hilbert spaces, reproducing kernel, reproducing kernel Hilbert space, Paley-Wiener theorem.

Full text: PDF file (443 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2013, 5:4, 88–100 (PDF, 351 kB); https://doi.org/10.13108/2013-5-4-88

UDC: 517.5
MSC: 30H20, 30E10, 30E20, 32A26, 46E22, 47B32
Received: 19.06.2013

Citation: V. V. Napalkov (Jr.), “Orthosimilar expansion systems in space with reproducing kernel”, Ufimsk. Mat. Zh., 5:4 (2013), 91–104; Ufa Math. J., 5:4 (2013), 88–100

Citation in format AMSBIB
\Bibitem{Nap13}
\by V.~V.~Napalkov (Jr.)
\paper Orthosimilar expansion systems in space with reproducing kernel
\jour Ufimsk. Mat. Zh.
\yr 2013
\vol 5
\issue 4
\pages 91--104
\mathnet{http://mi.mathnet.ru/ufa225}
\elib{http://elibrary.ru/item.asp?id=20930480}
\transl
\jour Ufa Math. J.
\yr 2013
\vol 5
\issue 4
\pages 88--100
\crossref{https://doi.org/10.13108/2013-5-4-88}


Linking options:
  • http://mi.mathnet.ru/eng/ufa225
  • http://mi.mathnet.ru/eng/ufa/v5/i4/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Napalkov, V. V. Napalkov Jr., “On Isomorphism of Reproducing Kernel Hilbert Spaces”, Dokl. Math., 95:3 (2017), 270–272  crossref  mathscinet  zmath  isi  scopus
  • ”фимский математический журнал
    Number of views:
    This page:365
    Full text:189
    References:65
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020